# SDR ASOA20120405051

- Difficulty date: April 6, 2012
- Submitted: April 7, 2012
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 27,645 hours, 26,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  LT WING EMERGENCY EXIT DOOR SIGN WAS FOUND TO BE INOPERATIVE.  REPAIRED A BROKEN ELECTRICAL CONNECTOR, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
